Previous |  Up |  Next


stochastic differential equations; Krylov’s estimate
We study the regularizing effect of the noise on differential equations with irregular coefficients. We present existence and uniqueness theorems for stochastic differential equations with locally unbounded drift.
[1] R. Aebi: Diffusions with singular drift related to wave functions. Probab. Theory Related Fields 96 (1996), 107–121. MR 1222367
[2] A. M. Davie: Uniqueness of solutions of stochastic differential equations. 2001, preprint. MR 2377011 | Zbl 1139.60028
[3] H. J.  Engelbert and W. Schmidt: On exponential local martingales connected with diffusion processes. Math. Nachr. 119 (1984), 97–115. DOI 10.1002/mana.19841190108 | MR 0774179
[4] H. J.  Engelbert and W. Schmidt: On one-dimensional stochastic differential equations with generalized drift. Stochastic Differential Systems (Marseille-Luminy, 1984). Lecture Notes in Control and Information Sci. Vol. 69, Springer, Berlin-New York, 1985, pp. 143–155. MR 0798317
[5] I. Gyöngy: On stochastic differential equations with irregular coefficients. Technical Report Series of the Laboratory for Research in Statistics and Probability 91 (1986).
[6] I.  Gyöngy and N. V. Krylov: Stochastic partial differential equations with unbounded coefficients and applications III. Stochastics Stochastics Rep. 40 (1992), 77–115. DOI 10.1080/17442509208833782 | MR 1275128
[7] I. Gyöngy and N. V. Krylov: Existence of strong solutions for Itô’s stochastic equations via approximations. Probab. Theory Related Fields 105 (1996), 143–158. MR 1392450
[8] H.  Kaneko and S. Nakao: A note on approximation for stochastic differential equations. Séminaire de Probabilités XXII. Lecture Notes in Mathematics Vol. 1321, Springer, Berlin-New York, 1988, pp. 155–162. MR 0960522
[9] N. V. Krylov: On some estimates of the distribution of stochastic integrals. Izv. Akad. Nauk SSSR Ser. Math. 38 (1974), 228–248. (Russian) MR 0345206
[10] N. V. Krylov: Estimates of the maximum of the solution of a parabolic equation and estimates of the distribution of a semimartingale. Mat. Sb. (N.S.) 130 (172) (1986), 207–221. (Russian) MR 0854972
[11] N. V. Krylov: Controlled Diffusion Processes. Nauka, Moscow, 1977, English transl.: Springer-Verlag, New York-Berlin, 1980. MR 0601776
[12] O. A. Ladyzenskaya, V. A. Solonnikov and N. N. Ural’ceva: Linear and Quasilinear Equations of Parabolic Type. Nauka, Moscow, 1967, English transl.: American Mathematical Society, Providence, R.I., 1968.
[13] R. S. Liptser and A. N. Shiryaev: Statistics of Random Processes I. Nauka, Moscow, 1974, English transl.: Springer-Verlag, New York-Heidelberg, 1977.
[14] P. A. Meyer and W. A.  Zheng: Quelques résultats de “mécanique stochastique”. Séminaire de Probabilités XVIII. Lecture Notes in Mathematics Vol.  1059, Springer, Berlin-New York, 1984, pp. 223–244. MR 0770964
[15] P. A. Meyer and W. A. Zheng: Sur la construction des certaines diffusions. Séminaire de Probabilités XX. Lecture Notes in Mathematics Vol.  1204, Springer, Berlin-New York, 1986, pp. 334–337. MR 0942027
[16] M.  Nagasawa: Transformations of diffusions and Schrödinger processes. Probab. Theory Related Fields 82 (1989), 109-136. DOI 10.1007/BF00340014 | MR 0997433
[17] M. Nagasawa, H.  Tanaka: Diffusion process in a singular mean-drift-field. Z.  Wahrsch. Verw. Gebiete 68 (1985), 247–269. DOI 10.1007/BF00532640 | MR 0771466
[18] N. I.  Portenko: Generalized Diffusion Processes. Naukova Dumka, Kiev, 1982, English transl.: American Mathematical Society, Providence, R.I., 1990. MR 1104660 | Zbl 0727.60089
[19] A. V. Skorohod: Studies in the Theory of Random Processes. Izdat. Kiev. Univ., Kiev, 1961, English transl.: Addison Wesley Publ. Co., Reading, Mass., 1965. MR 0185620
[20] D. W.  Stroock, S. R. S. Varadhan: Multidimensional Diffusion Processes. Springer-Verlag, Berlin, 1979. MR 0532498
[21] W.  Stummer: The Novikov and entropy conditions of multidimensional diffusion processes with singular drift. Probab. Theory Related Fields 97 (1993), 515–542. DOI 10.1007/BF01192962 | MR 1246978 | Zbl 0794.60055
[22] A. Ju. Veretennikov: On the strong solutions of stochastic differential equations. Theory Probab. Appl. 24 (1979), 354–366. MR 0532447 | Zbl 0418.60061
[23] A. Yu.  Veretennikov: Parabolic equations and stochastic Itô differential equations with discontinuous coefficients in time. Mat. Zametki 31 (1982), 549–557. (Russian) MR 0657716
[24] A. K. Zvonkin: A transformation of the phase space of a diffusion process that will remove the drift. Mat. Sb. (N.S.) 93 (135) (1974), 129–149. (Russian) MR 0336813
Partner of
EuDML logo